• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 84 публикации
Сортировка:
по названию
по году
Статья
Vladimir L. Popov. Proceedings of the Steklov Institute of Mathematics. 2016. Vol. 292. P. 209-223.
Добавлено: 29 марта 2016
Статья
Bufetov A. I. Proceedings of the Steklov Institute of Mathematics. 2017.
Добавлено: 14 марта 2017
Статья
Artamkin I. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 2-17.

Обсуждается применение производящих функций раскрашенных графов для получения асимптотических разложений матричных интегралов. Описанная техника используется для получения асимптотического разложения интеграла Концевича. Доказывается, что полученное разложение является измельчением разложения Концевича, которое получается суммированием по классам изоморфных ленточных графов, что, в частности, дает независимое от техники фейнмановских диаграмм доказательство результатов Концевича.

Добавлено: 25 января 2013
Статья
Artamkin I. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 2-19.
We discuss applications of generating functions for colored graphs to asymptoticexpansions of matrix integrals. The described technique provides an asymptotic expansionof the Kontsevich integral. We prove that this expansion is a refinement of the Kontsevichexpansion, which is the sum over the set of classes of isomorphic ribbon graphs. This yields aproof of Kontsevich’s results that is independent of the Feynman graph technique.
Добавлено: 9 февраля 2010
Статья
Zhukova N. I. Proceedings of the Steklov Institute of Mathematics. 2012. Vol. 278. No. 1. P. 94-105.
Добавлено: 19 октября 2014
Статья
Панкратова Я. Б., Петросян Л. А. Proceedings of the Steklov Institute of Mathematics. 2018. Vol. 301. P. 137-144.
Добавлено: 6 ноября 2018
Статья
Panov M., Spokoiny V. Proceedings of the Steklov Institute of Mathematics. 2014. Vol. 287. No. 1. P. 232-255.
Добавлено: 14 марта 2016
Статья
Vladimir L. Popov. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 289. P. 221-226.
Добавлено: 22 июня 2015
Статья
Pushkar P. E. Proceedings of the Steklov Institute of Mathematics. 1998. Vol. 221. P. 279-295.
Добавлено: 4 октября 2010
Статья
Przyjalkowski V., Katzarkov L. Proceedings of the Steklov Institute of Mathematics. 2009. No. 264. P. 87-95.
Добавлено: 19 апреля 2011
Статья
Shamkanov D. S. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 274. No. 1. P. 303-316.

Исследуются интерполяционные свойства логик доказуемости. Доказаны интерполяционное свойство Линдона для логики GL и равномерное интерполяционное свойство для логики GLP.

Добавлено: 6 февраля 2013
Статья
Sergeev A., Zhou X. Proceedings of the Steklov Institute of Mathematics. 2014. Vol. 285. P. 241-250.

Обзор посвящен областям голоморфности, инвариантным относительно голоморфных действий вещественных групп Ли. В нем собраны результаты, полученные в этой области за последние двадцать лет, прошедшие со времени написания первого обзора авторов на эту тему. Первый обзор был в основном посвящен случаю компактных групп преобразований, тогда как в первых двух разделах нынешнего обзора главное внимание уделяется некомпактным группам. В разд. 3 мы обсуждаем вопрос о жесткости групп автоморфизмов областей голоморфности, инвариантных относительно компактных групп преобразований.

Добавлено: 9 апреля 2015
Статья
Protasov V. Y. Proceedings of the Steklov Institute of Mathematics. 2013. Vol. 268. No. 1. P. 268-279.

Исследуется задача аппроксимации произвольного отображения F:X→YF:X→Y банаховых пространств XX и YY аффинным операторомA:X→YA:X→Y в липшицевой метрике: разность F−AF−A должна быть липшицевым отображением с малой константой ε>0ε>0. В случае Y=RY=Rдоказано, что если отображение FF может быть аффинно εε-приближено на любой прямой в XX, то оно может быть глобально 2ε2ε-приближено аффинным оператором на всем XX. При этом оценка 2ε2ε точна. Получены также обобщения этого результата на произвольные сопряженные банаховы пространства YY, а необходимость налагаемых при этом условий проиллюстрирована примерами. В качестве следствия решена задача, поставленная Ж. Палешем в 2008 г. Указана связь полученных результатов с задачами об устойчивости уравнений типа Коши в смысле Улама–Хайерса–Рассиаса. 

Добавлено: 23 февраля 2016
Статья
Mori S., Prokhorov Y. Proceedings of the Steklov Institute of Mathematics. 2009. No. 264(1). P. 131-145.
Добавлено: 18 февраля 2011
Статья
Dymov A. V. Proceedings of the Steklov Institute of Mathematics. 2016. Vol. 295. No. 1. P. 95-128.

In the introductory part of this survey, we briefly discuss the problems of nonequilibrium statistical physics that arise in the study of energy transport in solids as well as the results available at the moment. In the main part of the survey, we explain, compare, and generalize results obtained in our previous works. We study the dynamics and energy transport in Hamiltonian systems of particles where each particle is weakly perturbed by the interaction with its own stochastic Langevin thermostat. Such systems can be regarded as models of solids that interact weakly with a continuum.

Добавлено: 20 марта 2017
Статья
Каледин Д. Б. Труды Математического института им. В.А. Стеклова РАН. 2009. № 264:1. С. 70-73.
Добавлено: 27 февраля 2011
Статья
V. L. Popov. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 290. P. 84-90.
Добавлено: 25 сентября 2015
Статья
Aicardi F., Тиморин В. А. Труды Математического института им. В.А. Стеклова РАН. 2007. Т. 258. № 1. С. 23-43.
A quadratic form f is said to have semigroup property if its values at points of the integer lattice form a semigroup under multiplication. A problem of V. Arnold is to describe all binary integer quadratic forms with semigroup property. If there is an integer bilinear map s such that f(s(x,y))=f(x)f(y) for all vectors x and y from the integer 2-dimensional lattice, then the form f has semigroup property. We give an explicit description of all pairs (f,s) with the property stated above. We do not know any other examples of forms with semigroup property. It turns out that certain pairs (f,s are closely related with order 3 elements in class groups.
Добавлено: 14 сентября 2009
Статья
Muchnik A. A., Vereshchagin N. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 274. No. 1. P. 90-104.

Conditional Kolmogorov complexity of a word $a$ given a word $b$ is the minimum length of a program that prints $a$ given $b$ as an input. We generalize this notion to quadruples of strings $a,b,c,d$: their joint conditional complexity $\K((a\to c)\land(b\to d))$ is defined as the minimum length of a program that given $a$ outputs $c$ and given $b$ outputs $d$. In this paper, we prove that the joint conditional complexity cannot be expressed in terms of usual conditional (and unconditional) Kolmogorov complexity. This result provides a negative answer to the following question, asked by A.Shen on a session of Kolmogorov seminar at Moscow State University in 1994: Is there a problem of information processing whose complexity is not expressible in terms of conditional (and unconditional) Kolmogorov complexity? We show that a similar result holds for classical Shannon entropy. We provide two proofs of both results, an effective one and a ``quasi-effective'' one. Finally we present a quasi-effective proof of a strong version of the following statement: there are two strings whose mutual information cannot be extracted. Previously, only a non-effective proof of that statement was known. The results concerning Kolmogorov complexity appeared, in a preliminary form, in the Proceedings of the 16th Annual IEEE Conference on Computational Complexity in 2001. [A. Muchnik and N. Vereshchagin. ``Logical operations and Kolmogorov complexity. II''. Proc. of 16th Annual IEEE Conference on Computational Complexity, Chicago, June 2001, pp. 256--265.]

Добавлено: 11 декабря 2013
Статья
Куржанский А. Б., Дигайлова И. А., Daryin A. Proceedings of the Steklov Institute of Mathematics. 2010. Vol. V. 268. No. 1. P. 71-84.
Добавлено: 21 октября 2011
Статья
Borisov V. F., Zelikin M. I., Manita L. Proceedings of the Steklov Institute of Mathematics. 2010. No. 271. P. 34-52.
Добавлено: 18 марта 2012